# SDR IPXA2023111858806

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 55,736 hours, 8,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 45438
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PS-1 CHECK FOUND SEVERAL EMERGENCY LIGHTS WITHOUT FUNCTION FOUND ALL FAULTY LIGHTS CONNECTED TO BATTERY PACK M5168. REPLACED AND TESTED BATTERY PACK IAW AMM 33-51-04-902-001-001 REV.109. FOUND SATIS.
